Article Text

PDF

Successful management of serious disopyramide poisoning.
  1. D. W. Holt,
  2. M. Helliwell,
  3. B. O'Keeffe,
  4. A. M. Hayler,
  5. C. B. Marshall,
  6. G. Cook

    Abstract

    A case of deliberate disopyramide overdosage is described. Circulatory collapse was treated by means of a large dose of isoprenaline, and charcoal haemoperfusion was used in an attempt to enhance the elimination of disopyramide. The suitability of this treatment regime is discussed in the light of findings from animal studies and the implications for the management of the disopyramide-poisoned patient are considered.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.